# SDR DALA2019112906961

- Difficulty date: November 27, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 74,948 hours, 55,858 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Lavatory Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT F/A REPORTED LEFT AFT LAV SMOKE DETECTOR WENT OFF IN FLIGHT. ONE PAX REPORTED SMELLING SOMETHING. IN FLIGHT F/A REPORTED WHAT PAX SAID I ASKED FOR DETAILS, SHE SAID SHE SMELLED NOTHING; AND NO REPORT OF ALARM. ONLY AFTER WE DEPLANED DID SHE TELL ME ABOUT THE ALARM. COMPLIED WITH NO GO ODI PREVENTION ATA 2172. COMPLIED WITH PNEUMATIC DIST. CABIN SMOKE/ODOR WORKCARD 2120-2367. NO DEFECTS NOTED. COMPLIED WITH WORKCARD 7100-2619 - PNEUMATIC SYSTEM DUCT BURNOUT. REMOVED AND REPLACED LEFT AFT LAV MIRROR LIGHT BULBS PER MD88 33-22. OPS CHECK GOOD. INSPECTED LEFT AFT + RIGHT AFT LAV TRASH BINS. NO DEFECTS NOTED. AFT LAV SMOKE DETECTORS OPS CHECK GOOD IN REFERENCE TO MD88 AMM 26-13. OK FOR SERVICE. (LP6544408)
